# SDR UIEA2019010200001

- Difficulty date: January 2, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,180 hours, 16,725 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: AC9227F1740
- Condition: Not Reported
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L ENG FUEL FILTER( REMOVED AND REPLACED L ENG FUEL FILTER PER AMM 73-11-02-004-001-H00 AND 73-11-02-704-008-H00 FLIGHT CREW RAN ENGINES, NO LEAKS NOTED  )
